# SDR CA180530012

- Difficulty date: May 17, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,940 hours
- Engine: Ge CF348C5
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372497
- Condition: Malfunctioned
- Part time: 31,321 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER LIMIT FAULT STATUS FOLLOWED BY STALL FAIL CAUTION, AS WELL AS, EFIS COMP MON/IAS LEAD 2 MACH TRIM CAUTION MSG.  FOUND P3 DRAIN TUBE 2/3 FULL WITH WATER.  WATER DRAINED AND LEAK TEST CARRIED OUT, IAW MM 34-11-00-790-803.  CHECKED SERV.  CREW REPORTED THAT F/O AIRSPEED WENT TO ZERO IN FLIGHT, MDC ALSO SHOWS MULTIPLE FAULTS RELATED TO NR 2 ADC.  NR 2 ADC REPLACED AND TESTED, IAW MM 34-13-01-400-801.  CHECKED SERV RUDDER TRAVEL LIMIT CHECKED SERV, IAW MM 27-25-00-710-802.  SPC CHECKED SERV, IAW MM 27-35-01-710-801.  ALL OTHER MESSAGES MENTIONED BY CREW HAVE CLEARED IN MDC AND EICAS.  ALSO HAD THE CABIN PRESSURE CONTROLLER FAIL 4X WHILE TROUBLESHOOTING, B CODE=006158.  REPLACED AND TESTED CONTROLLER, IAW MM 21-31-04-710-801, CHECKED SERV STILL UNDETERMINED CAUSE WAITING FOR TEARDOWN ON ADC TSR 10348 CSR 5444 DSR 1241.  (TC# 20180530012)
